The Impact Of Taking Drugs Before MCU.?

Illustration of The Impact Of Taking Drugs Before MCU.?
Illustration: The Impact Of Taking Drugs Before MCU.? i2-prod.devonlive.com

Hello, I want to ask, is there any impact on the results of medical check-ups if we take medicine regularly before doing the medical check-up? I take lamivudine regularly 1 time a day (I suffer from hepatitis B, recommended by my doctor), then without changing the routine I have to do a medical check-up (blood, urine, eyes and ecg) for work purposes. I follow the requirements to do the MCU, which is fasting for 12 hours or not eating anything from 22.00 hours. Is there any effect that will have on my MCU results?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Lamivudine consumption can indeed cause some side effects that can affect your laboratory examination. Lamivudine can cause neutropenia (decrease in neutrophil count), thrombocytopenia (decrease in platelet count), decrease in hemoglobin, increase in liver enzymes (SGOT / SGPT), increase in amylase and lipase. Everything is actually a side effect of the drug, and not everyone experiences these changes.

In conducting the MCU, you must honestly notify all the diseases you have and the medicines you take. If certain changes occur in your laboratory results, the doctor will be able to better analyze the cause (including if it is caused by a side effect of the drug).

So much information from me, hopefully enough answer

: by

Related Question

Is My Intestine Getting Worse For A Long Time CHAPTER Out Of Water Continues?

Is My Intestine Getting Worse For A Long Time CHAPTER Out Of Water Continues?

(2 years ago)

I want it to be fried, and then in the afternoon I will be credible, in the afternoon the pancake will be durian, after that it will be pempek, at night I have a lot of food like t...

Neck Pain That Can Not Get Up From Bed And Thin Body?

Neck Pain That Can Not Get Up From Bed And Thin Body?

(2 years ago)

.I want to ask .. my sister hurt my neck until I could not wake up. until thin .. it has been going on for 5 months the pain … please explain. thank you...

(2 years ago)

...

Leave a Reply

Your email address will not be published.